Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19617
Title: MODEL-REDUCTION WITH BALANCED REALIZATIONS
Authors: SAMAR, R
POSTLETHWAITE, I
GU, DW
First Published: 1-Jul-1995
Publisher: TAYLOR & FRANCIS LTD LONDON
Citation: INTERNATIONAL JOURNAL OF CONTROL, 1995, 62 (1), pp. 33-64
DOI Link: 10.1080/00207179508921533
ISSN: 0020-7179
Links: http://hdl.handle.net/2381/19617
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.